Meeting	Bath and North East Somerset Local Strategic Partnership Board (Private Meeting)		
Date	Wednesday, 23rd March, 2011		
Time	2.00 - 4.00 pm		
Venue	Aix en Provence Room - Guildhall, Bath		

#### **Attendees**

Chair	Representing
Councillor Francine Haeberling	Bath & North East Somerset Council

Members	Representing
John Bader	Somer Housing
Ian Bell	GWE Business West
Ros Brooke	B&NES PCT
Councillor John Bull	Bath & North East Somerset Council
Councillor Paul Crossley	Bath & North East Somerset Council
Gary Davies	Avon and Somerset Police
Peter Duppa-Miller OBE	Avon Parish Council
Chris Head	SWAN - South West ACRE Network
Janet Rowse	B&NES PCT
David Salmon	Avon Fire & Rescue
Anne Slade	The Police Authority

In Attendance	Representing
Susan Bowen	Bath & North East Somerset Council
Luke Byron-Davies	Bath & North East Somerset Council
Councillor Tony Crouch	Vice-chair of BANES local councils association
Helen Edelstyn	Bath & North East Somerset Council
Andy Thomas	Bath & North East Somerset Council
David Trethewey	Bath & North East Somerset Council

Advance Apologies Received.	Representing
Ian Bell	GWE Business West
Ros Brooke	B&NES PCT
John Everitt	Bath & North East Somerset Council
Chris Head	SWAN - South West ACRE Network
Janet Rowse	B&NES PCT
Anne Slade	The Police Authority

# Agenda

	Subject	Lead	Time
1.	Introductions and apologies for absence	Cllr Francine	14:00

		Haeberling (5 mins)	
2.	Declarations of Interest	Cllr Francine Haeberling	
3.	Note of the meeting of 14th December & Forward Plan (Pages 5 - 12)	Cllr Francine Haeberling (5 mins)	14:05
	<ul> <li>Covers: (1) Actions outstanding (2) Minutes from previous meeting (3) LSP Board Work plan</li> </ul>		
	Background material: (1) Minutes of 14 <sup>th</sup> December (2) LSP Board Work Plan		
	<ul> <li>Desired outcomes: LSP Board's (1) Agreement on minutes (2) Understanding of action item status (3) Noting and adding to the LSP Board Work Plan</li> </ul>		

## Strategy & Policy

4.	<ul> <li>Refreshing the Sustainable Community Strategy and a review of Local Strategic Partnership Framework (Pages 13 - 16)</li> <li>Covers: (1) A plan for the refresh of the Sustainable Community Strategy and review of the LSP to accommodate national and local change.</li> <li>Background material: (1) Agenda Item 4 (Refreshing the Sustainable Community Strategy and a review of Local Strategic Partnership Framework)</li> <li>Desired outcomes: (1) Agree that officers review the Local Strategic Partnership framework to ensure it can lead and deliver the SCS in the most effective way possible. (2) Agree that the Sustainable Community Strategy (SCS) for Bath and North East Somerset is refreshed to accommodate local and national change. (3) Agree the remit, programme and timetable for the SCS refresh.</li> </ul>	David Trethewey (30 mins)	14:10
5.	Local Area Agreement Performance Reward Grant Update (Pages 17 - 26)	David Trethewey / Susan Bowen (20 mins)	14:40
	<ul> <li>Covers: (1) Update of the funding available for the LSP.</li> </ul>		
	Background material: (1) Agenda Item 5 (Local Area Agreement Performance Reward Grant		

Programme Update) (2) Appendix 1 (Community Enablement Fund Profile) (3) Appendix 2
(Community Empowerment Fund Press Release)
Desired outcomes: LSP Board (1) Note the update on the funding opportunities

update on the funding opportunities

Governance, Other Business & LSP Board Requests.

6.	Theme Partnership Update (1) Responsible Authorities Group (Pages 27 - 30)	Gary Davies / Andy Thomas (20 mins)	15:00
	Covers: (1) Presentation and update on the work of the Responsible Authorities Group & any requests they may have to the Board		
	Background material: (1) Agenda Item 6 (RAG Update to the Board) (2) Annex 1 (Community Safety Chart)		
	<ul> <li>Desired outcomes: LSP Board (1) Note the reports attached and receive Presentations from the Partnership chairs on key issues in the relevant theme areas (2) Offer suggestions and guidance on next steps to help deliver the Sustainable Community Strategy</li> </ul>		
7.	Theme Partnership Update (2) Stronger Communities Delivery Partnership (Pages 31 - 32)	Cllr Tony Crouch / Andy Thomas (20 mins)	15:20
	<ul> <li>Covers: (1) Presentation and update on the work of Stronger Communities Delivery Partnership&amp; any requests they may have to the Board</li> </ul>		
	Background material: LSP Board (1) Agenda Item 6 (Stronger Communities Update to the Board)		
	<ul> <li>Desired outcomes: 1) Note the reports attached and receive Presentations from the Partnership chairs on key issues in the relevant theme areas (2) Offer suggestions and guidance on next steps to help deliver the Sustainable Community Strategy</li> </ul>		

## Performance & Risk Management

8.	LSP Board Dashboard and Updates (Pages 33 - 34)	David Trethewey (15 mins)	15:40
	<ul> <li>Covers: (1) An update across the LSP on: 'Resources', 'Updates and Progress' and</li> </ul>		

		'Performance and Risk' from the period of January-March 2011.		
	•	Background material: Agenda item 8 (LSP Board Dashboard Report)		
	•	<b>Desired outcomes:</b> LSP Board notes and comments on the dashboard		
9.	АОВ		Cllr Francine Haeberling (5 mins)	15:55

Date of Future Meeting: Thursday, 7 July 2011 Council Chamber - Guildhall, Bath

E-mail: policy partnerships@bathnes.gov.uk